Extensions of continuous functions into locally convex spaces over non-Archimedean fields
Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 249-250
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_22_2_249_250,
author = {Robert L. Ellis},
title = {Extensions of continuous functions into locally convex spaces over {non-Archimedean} fields},
journal = {Colloquium Mathematicum},
pages = {249--250},
year = {1970},
volume = {22},
number = {2},
doi = {10.4064/cm-22-2-249-250},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-249-250/}
}
TY - JOUR AU - Robert L. Ellis TI - Extensions of continuous functions into locally convex spaces over non-Archimedean fields JO - Colloquium Mathematicum PY - 1970 SP - 249 EP - 250 VL - 22 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-249-250/ DO - 10.4064/cm-22-2-249-250 LA - en ID - 10_4064_cm_22_2_249_250 ER -
%0 Journal Article %A Robert L. Ellis %T Extensions of continuous functions into locally convex spaces over non-Archimedean fields %J Colloquium Mathematicum %D 1970 %P 249-250 %V 22 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-249-250/ %R 10.4064/cm-22-2-249-250 %G en %F 10_4064_cm_22_2_249_250
Robert L. Ellis. Extensions of continuous functions into locally convex spaces over non-Archimedean fields. Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 249-250. doi: 10.4064/cm-22-2-249-250
Cité par Sources :